Montana, 2013

Hail and Damaging Winds in Montana, July 17, 2013

July 17, 2013 · NWS MSO · 22 events in 6 counties and zones

A mid-level southwest 50 knot jet maximum combined with high moisture and very warm temperatures provided the prime environment for strong supercells. These cells brought both severe wind and hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$197,000
Crop damage
$107,000
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MSO wrote it up.

A mid-level southwest 50 knot jet maximum combined with high moisture and very warm temperatures provided the prime environment for strong supercells. These cells brought both severe wind and hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before the first event at Jul 17, 1:13 PM MST, 47 minutes earlier.

Area forecast discussion, Jul 17, 1:13 PM MST, 47 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
213 PM MDT Wed Jul 17 2013

...Very HOT and Dry conditions Thursday through Monday...

.DISCUSSION...Thunderstorms are developing over the region with a
weak storm system moving over northwest Montana. Some of these
thunderstorms may produce local heavy rain, hail and wind gusts to
50 mph. Check out our twitter feed for real-time information of
location and intensity of storms. Convection will end later this
evening as a drier airmass and high pressure move into the region.

Thursday through Sunday...High pressure will persist through the
weekend resulting in very hot temperatures and dry conditions.

Forecast highs:
Thursday and Friday...Mid 90s
Saturday and Sunday...Mid and upper 90s.

90 plus degree weather will continue through the middle of next
week. One possible change to the region may be a brief flattening
of the ridge on Monday or Tuesday which could increase west winds
and pose a potential fire weather impact. Confidence is low right
now for this scenario as little agreement exists among the current
weather models.

&&

.AVIATION...Thunderstorms, some possibly severe, developing over
the region may produce hail, gusty winds and locally heavy rain.
All Northern Rockies terminals have a potential for thunderstorms
through 18/0300z.

&&

.Climate...The overnight low Wednesday morning was 70 degrees. This
makes it only the third time in the history of Missoula weather the
overnight low has been 70 or higher.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...None.
ID...None.
&&

Nester

Follow us on Facebook and Twitter!
https://www.facebook.com/US.NationalWeatherService.Missoula.gov
https://www.twitter.com/NWSMissoula

In the hours before

Special weather statement, Jul 17, 1:21 PM MST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
221 PM MDT WED JUL 17 2013

MTZ001-172100-
KOOTENAI/CABINET REGION-
221 PM MDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY UNTIL
300 PM MDT...

AT 214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TROY...OR 19 MILES NORTHWEST OF LIBBY...
MOVING NORTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...YAAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4900 11520 4844 11583 4859 11607 4900 11606
      4901 11605 4902 11528
TIME...MOT...LOC 2021Z 215DEG 34KT 4856 11587
Special weather statement, Jul 17, 1:31 PM MST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
231 PM MDT WED JUL 17 2013

IDZ009-010-172100-
EASTERN LEMHI COUNTY-WESTERN LEMHI COUNTY-
231 PM MDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEMHI COUNTY UNTIL 300 PM
MDT...

AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SALMON...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HWY 93 4TH OF JULY
CREEK AND KRILEY GULCH AND CARMEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

&&

LAT...LON 4509 11411 4552 11383 4525 11368 4501 11390
TIME...MOT...LOC 2031Z 209DEG 49KT 4522 11388
Special weather statement, Jul 17, 1:36 PM MST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
236 PM MDT WED JUL 17 2013

MTZ003>005-043-172100-
FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION-MISSOULA/BITTERROOT
VALLEYS-POTOMAC/SEELEY LAKE REGION-
236 PM MDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAKE AND SOUTHERN
MISSOULA COUNTIES UNTIL 300 PM MDT...

AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF FRENCHTOWN...OR 15 MILES
WEST OF MISSOULA...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FRENCHTOWN AND EVARO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

&&

LAT...LON 4714 11418 4709 11360 4677 11430 4691 11448
TIME...MOT...LOC 2036Z 228DEG 26KT 4690 11429
Special weather statement, Jul 17, 1:42 PM MST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
242 PM MDT WED JUL 17 2013

MTZ001-003-172115-
FLATHEAD/MISSION VALLEYS-KOOTENAI/CABINET REGION-
242 PM MDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FLATHEAD COUNTY UNTIL 315
PM MDT...

AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 28 MILES SOUTHWEST OF KALISPELL...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KALISPELL...MARION...
KILA AND SOMERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

&&

LAT...LON 4841 11447 4808 11419 4788 11481 4801 11499
TIME...MOT...LOC 2042Z 227DEG 24KT 4801 11479
Special weather statement, Jul 17, 1:49 PM MST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
249 PM MDT WED JUL 17 2013

IDZ010-172130-
EASTERN LEMHI COUNTY-
249 PM MDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEMHI COUNTY UNTIL
330 PM MDT...

AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GILMORE...OR 45 MILES EAST
OF CHALLIS...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...NICHOLIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR EAST CENTRAL IDAHO AND NORTHWESTERN MONTANA.

&&

LAT...LON 4424 11333 4431 11335 4441 11342 4453 11301
      4443 11297 4441 11289 4437 11285 4438 11282
      4437 11280 4433 11280
TIME...MOT...LOC 2049Z 253DEG 22KT 4434 11330
Special weather statement, Jul 17, 1:53 PM MST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
253 PM MDT WED JUL 17 2013

MTZ006-007-172145-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
253 PM MDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANITE AND CENTRAL
POWELL COUNTIES UNTIL 345 PM MDT...

AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF DRUMMOND...MOVING NORTHEAST
AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DRUMMOND...EDS GULCH
IN DRUMMOND AND NEW CHICAGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR EAST CENTRAL IDAHO AND NORTHWESTERN MONTANA.

&&

LAT...LON 4689 11318 4676 11289 4646 11325 4655 11340
TIME...MOT...LOC 2054Z 211DEG 20KT 4662 11322

The radar

The Missoula radar (KMSX), 224 km away, was scanning. The volume nearest the first event began at 21:01 UTC.

Open the radar archive at this moment

Event by event

15 hail, 7 thunderstorm wind. Local standard time, as filed.

Hail, Lincoln

When
July 17, 2:00 PM MST to 2:10 PM MST
Where
Lincoln County, Rexford
Measured
1.25 in hail
Property damage
$2,000
Reported by
Public
Coordinates
48.880, -115.200

On the afternoon of Wednesday July 17th 2013, a right-moving supercell thunderstorm developed near Troy and tracked north and east across Rexford. A local business in Rexford reported structure and vehicle damage due to the estimated half-dollar hail. Several teenagers received bruises from the hail when they were on the shore of Lake Kookanusa. They estimated the thunderstorm wind gusts to 50 mph.

Thunderstorm Wind, Lincoln

When
July 17, 2:05 PM MST to 2:15 PM MST
Where
Lincoln County, 1.99 mi WNW of Eureka Arpt
Measured
70 kt (81 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
48.928, -115.122

On the afternoon of Wednesday July 17th 2013, a right-moving supercell thunderstorm moved across the region causing severe wind and hail. A local business northwest of Eureka reported at least 30 trees toppled due to the strong wind. Also the combination of wind and hail damaged the greens at a nearby golf course.

Thunderstorm Wind, Lincoln

When
July 17, 2:10 PM MST to 2:22 PM MST
Where
Lincoln County, 2.67 mi SSW of Roosville
Measured
75 kt (86 mph) measured gust
Property damage
$11,000
Reported by
AWOS
Coordinates
48.967, -115.081

As a right-moving supercell approached the Eureka airport, it unleashed severe downdraft winds as reported by the AWOS sensor from the southwest direction for at least 12 minutes. The observer at the airport reported that one airplane flipped over, steel siding was torn off from a hanger, a telephone booth blew over, and an awning structure blew off.

Hail, Lincoln

When
July 17, 2:10 PM MST to 2:22 PM MST
Where
Lincoln County, 2.17 mi SW of Roosville
Measured
1 in hail
Property damage
$6,000
Crop damage
$500
Reported by
Public
Coordinates
48.975, -115.079

On the afternoon of Wednesday July 17th 2013, a right-moving supercell thunderstorm produced up to one inch hail with estimated winds near 80 mph just north of the Eureka airport in Montana. According to homeowners in the area, the mostly marble-sized hail flew sideways due to the hurricane force wind damaging roof shingles, siding, windows, paint and vehicles, and shredding vegetation. Trees toppled over in a northeast direction implying that winds could have been from the southwest.

Thunderstorm Wind, Lincoln

When
July 17, 2:10 PM MST to 2:22 PM MST
Where
Lincoln County, 2.17 mi SW of Roosville
Measured
70 kt (81 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
48.978, -115.084

On the afternoon of Wednesday July 17th 2013, a right-moving supercell thunderstorm produced up to one inch hail with estimated winds near 80 mph just north of the Eureka airport in Montana. According to homeowners in the area, the mostly marble-sized hail flew sideways due to the hurricane force wind damaging roof shingles, siding, windows, paint and vehicles, and shredding vegetation. Trees toppled over in a northeast direction implying that winds could have been from the southwest.

Thunderstorm Wind, Lincoln

When
July 17, 2:10 PM MST to 2:20 PM MST
Where
Lincoln County, 2.64 mi S of Roosville
Measured
70 kt (81 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
48.962, -115.057

Local businesses located north of Eureka reported damage to outside equipment due to the wind and hail. Several 4 inch trees broke in half laying down pointing east-northeast. Two fir trees with a base diameter of 16 inches were lost: one fell over while the other broke in half. The wind ripped tin siding off of the buildings.

Hail, Lincoln

When
July 17, 2:10 PM MST to 2:20 PM MST
Where
Lincoln County, 2.64 mi S of Roosville
Measured
1 in hail
Reported by
Public
Coordinates
48.962, -115.057

Local businesses north of Eureka reported damage to outside equipment due to the wind and hail estimated at one inch.

Hail, Lincoln

When
July 17, 2:10 PM MST to 2:20 PM MST
Where
Lincoln County, 2.92 mi NW of Eureka Arpt
Measured
1 in hail
Property damage
$500
Crop damage
$1,000
Reported by
Public
Coordinates
48.949, -115.127

A resident reported damage to window screens and 150 fruit trees by the combination of hail and strong wind. They reported that the estimated one inch hail had a disc-shaped appearance.

Hail, Flathead

When
July 17, 2:15 PM MST
Where
Flathead County, 2 mi N of Kila
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
48.149, -114.450

A right-moving supercell formed 30 miles southwest of Marion and tracked northeast around 40 mph to just north of Kila. A trained spotter located 2 miles north of Kila measured penny sized hail.

Hail, Lake

When
July 17, 2:29 PM MST
Where
Lake County, 8.53 mi ESE of Rollins
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
47.878, -114.027

A trained spotter on the east side of Flathead Lake reported an estimated 1 hail with no damage to cherry trees.

Hail, Flathead

When
July 17, 2:30 PM MST
Where
Flathead County, Kalispell
Measured
1 in hail
Reported by
Public
Coordinates
48.200, -114.320

A right-moving supercell that tracked from just southwest of Marion moved over Kila and Kalispell. A person from the public in Kalispell measured 1 inch hail.

Hail, Missoula

When
July 17, 2:30 PM MST
Where
Missoula County, 7 mi W of Missoula
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
46.880, -114.148

A right-moving supercell moved across the Missoula International airport and brought penny sized hail.

Hail, Flathead

When
July 17, 2:38 PM MST
Where
Flathead County, 1.35 mi WSW of Jessup
Measured
1 in hail
Property damage
$100,000
Reported by
Public
Coordinates
48.194, -114.158

A right-moving supercell developed just southeast of Kila and tracked north and east across the Creston area. A local business sustained considerable damage due to the estimated quarter size hail.

Hail, Flathead

When
July 17, 2:38 PM MST
Where
Flathead County, 1.8 mi WSW of Creston
Measured
0.5 in hail
Property damage
$500
Crop damage
$5,000
Reported by
Public
Coordinates
48.170, -114.166

A right-moving supercell developed just southeast of Kila and tracked north and east across the Creston area. A farmer reported hail accumulation between 6 and 8 inches that dented vehicle hoods and damaged barley, spring wheat and canola crops. The half inch hail was estimated.

Hail, Flathead

When
July 17, 2:40 PM MST
Where
Flathead County, 0.7 mi NNW of Creston
Measured
1 in hail
Reported by
Public
Coordinates
48.189, -114.137

A right-moving supercell developed just southeast of Kila and tracked north and east across the Creston area. A local resident measured up to one inch hail in diameter that covered the ground to three inches deep.

Hail, Flathead

When
July 17, 2:40 PM MST
Where
Flathead County, 3 mi ESE of Creston
Measured
1.75 in hail
Property damage
$5,000
Reported by
Public
Coordinates
48.163, -114.070

A right-moving supercell developed just southeast of Kila and tracked north and east across the Creston area. At least two different people from the Many Lakes residential area reported jagged edged-hail to the estimated size of golf balls. One person said the hail looked like it had marble sized pieces frozen together. Multiple homeowners reported hail damage to their vehicles.

Hail, Missoula

When
July 17, 3:00 PM MST
Where
Missoula County, 8 mi NNE of Clearwater
Measured
0.75 in hail
Reported by
Public
Coordinates
47.107, -113.235

A long-lasting right-moving supercell that tracked over the Missoula International airport continued east-northeast between Seeley Lake and Woodworth. A person from the public estimated penny sized hail just northwest of Woodworth that lasted for 5 minutes. The Missoula Doppler radar observed a three body scatter spike between 12 and 18 thousand feet MSL with this storm which is indicative of large hail.

Thunderstorm Wind, Powell

When
July 17, 3:10 PM MST
Where
Powell County, 5 mi N of Avon
Measured
52 kt (60 mph) estimated gust
Property damage
$30,000
Reported by
Public
Coordinates
46.672, -112.580

A very large right-moving supercell tracked east-northeast from Goldcreek to north of Avon bringing with it large hail, severe winds and heavy rain. A rancher 5 miles north of Avon reported a totaled barn, several trees that were either uprooted or broken in half. One of those trees uprooted was a 24 cottonwood.

Hail, Powell

When
July 17, 3:10 PM MST
Where
Powell County, 5 mi N of Avon
Measured
1.25 in hail
Property damage
$3,000
Crop damage
$50,000
Reported by
Public
Coordinates
46.672, -112.580

A very large right-moving supercell brought hail and wind damage to ranchers north of Avon. A rancher reported up to half dollar sized hail that brought considerable damage to their hay crop, and windows.

Thunderstorm Wind, Powell

When
July 17, 3:12 PM MST
Where
Powell County, 5 mi NNE of Avon
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
46.667, -112.540

A very large supercell brought estimated 60 mph wind gusts that caused several trees to either uproot or break in half. Most of the trees fell in an easterly direction.

Hail, Powell

When
July 17, 3:16 PM MST
Where
Powell County, 6 mi NNE of Avon
Measured
1.5 in hail
Property damage
$13,000
Crop damage
$50,000
Reported by
Public
Coordinates
46.680, -112.532

A very large right-moving supercell unleashed up to ping pong sized hail that decimated a four to five foot tall hay crop. The hail covered the ground to a depth of 2 inches in spots. At least 10 windows were broken. Paint was chipped off from homes. Other damage included a greenhouse roof, vehicle windows and vegetation.

Thunderstorm Wind, Deer Lodge

When
July 17, 4:20 PM MST
Where
Deer Lodge County, 1.96 mi NNW of West Vly
Measured
61 kt (70 mph) estimated gust
Property damage
$18,000
Reported by
NWS Storm Survey
Coordinates
46.154, -113.022

On July 17, 2013, a multicellular thunderstorm developed a gustnado causing a roof to be torn off of a closed garage and thrown into a power pole. The power pole broke off leaving live wires on the ground. Another shed immediately downstream was torn apart and thrown across the yard. The path of the damage was about 200 yards long and 50 to 100 feet wide. A neighbor watching the event occur from a few feet away, reported swirling debris for at least 10 to 15 seconds.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Montana in 2013Every state in 2013This day in weather historyWarnings in Montana, July 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 469449, 469441, 469379, 469424, 469431, 469438, 469439, 469446, 471840, 471843, 471841, 471842, 469450, 469454, 469453, 469455, 471844, 471845, 471849, 471850, 471847, 471852.